| Model Number |
RBY4C0630-B |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the portal vein using ruby coils and non-penumbra microcatheter.During the procedure, the physician placed multiple penumbra coils in the target vessel using the microcatheter.While attempting to place the last ruby coil, the physician advanced approximately ten percent of the ruby coil out of the microcatheter and the ruby coil unintentionally detached.Subsequently, the physician used the pusher assembly to push the remaining ruby coil into the vessel.The procedure ended at this point.There was no report of an adverse effect to the patient.